Show simple item record

dc.contributor.authorMumford, David Bryant
dc.date.accessioned2010-02-02T14:41:46Z
dc.date.issued1975
dc.identifier.citationMumford, David B. 1975. Pathologies IV. American Journal of Mathematics 97(3): 847-849.en_US
dc.identifier.issn0002-9327en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3612775
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherJohns Hopkins University Pressen_US
dc.relation.isversionofdoi:10.2307/2373780en_US
dc.relation.hasversionhttp://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/75f--Path4.pdfen_US
dash.licenseLAA
dc.titlePathologies IVen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalAmerican Journal of Mathematicsen_US
dash.depositing.authorMumford, David Bryant
dc.date.available2010-02-02T14:41:46Z
dc.identifier.doi10.2307/2373780*
dash.contributor.affiliatedMumford, David


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record